Scientific Article
previous document  unige:12099  next document
add to browser collection
Title

Dimers on graphs in non-orientable surfaces

Author
Published in Letters in Mathematical Physics. 2009, vol. 87, no. 1-2, p. 149-179
Abstract The main result of this paper is a Pfaffian formula for the partition function of the dimer model on a graph G embedded in a closed, possibly non-orientable surface S. This formula is suitable for computational purposes, and it is obtained using purely geometrical methods. The key step in the proof consists of a correspondence between some orientations on G and the set of pin^- structures on S. This generalizes (and simplifies) the results of a previous paper [2].
Identifiers
arXiv: 0804.4772
Note 5 figures
Full text
Article (364 Kb) - public document Free access
Citation
(ISO format)
CIMASONI, David. Dimers on graphs in non-orientable surfaces. In: Letters in Mathematical Physics, 2009, vol. 87, n° 1-2, p. 149-179. https://archive-ouverte.unige.ch/unige:12099

173 hits

56 downloads

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :